Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 67, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 18, 2015, 7:15 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2015, 7:15 PM CDT (00:15 UTC)
- Expired
- May 18, 2015, 9:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX, Falls County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 61 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.4
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS54 KFWD 190015
FFWFWD
TXC027-099-145-309-190215-
/O.NEW.KFWD.FF.W.0067.150519T0015Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL FALLS COUNTY IN CENTRAL TEXAS...
NORTHEASTERN BELL COUNTY IN CENTRAL TEXAS...
SOUTHEASTERN CORYELL COUNTY IN CENTRAL TEXAS...
SOUTHWESTERN MCLENNAN COUNTY IN CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 714 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR INDICATED ONE TO TWO
INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LORENA...TROY...BRUCEVILLE-EDDY...MOODY...LOTT...GOLINDA AND MOTHER
NEFF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3121 9765 3136 9765 3138 9740 3138 9709
3120 9704 3118 9729
$$
JLDUNN1 follow-up statement
432
WGUS74 KFWD 190214
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT MON MAY 18 2015
TXC027-099-145-309-190219-
/O.EXP.KFWD.FF.W.0067.000000T0000Z-150519T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FALLS TX-BELL TX-CORYELL TX-MCLENNAN TX-
914 PM CDT MON MAY 18 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL FALLS...NORTHEASTERN
BELL...SOUTHEASTERN CORYELL AND SOUTHWESTERN MCLENNAN COUNTIES WILL
EXPIRE AT 915 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. SOME AREAS OF MINOR FLOODING MAY CONTINUE THROUGH 11
PM AND DRIVERS ARE URGED TO NOT DRIVE INTO FLOODED ROADS.
LAT...LON 3121 9765 3136 9765 3138 9740 3138 9709
3120 9704 3118 9729
$$
JLDUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 18, 7:03 PM CDT, 12 minutes earlier.
Area forecast discussion, May 18, 7:03 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 703 PM CDT MON MAY 18 2015 .AVIATION... CONVECTION CONTINUES IN THE REGION BUT SO FAR TAF SITES HAVE ESCAPED ANY ACTIVITY ON STATION AND WILL KEEP MENTION OUT OF TAFS. WACO AND ARLINGTON WOULD BE THE SITES WITH THE MOST POTENTIAL FOR CONVECTION DURING THE NEXT 2 HOURS AND WILL MONITOR RADAR TRENDS FOR UPDATES. CONVECTION SHOULD DIMINISH AFTER SUNSET...BUT HI-RES NAM IS INDICATING POTENTIAL FOR CONVECTION LATE TONIGHT WHICH IS TREATED AS AN OUTLIER FOR NOW. WILL BRING MVFR/IFR STRATUS IN LATE TONIGHT...ALTHOUGH CONFIDENCE IN IFR IS NOT OVERLY HIGH GIVEN LOW SREF PROBABILITIES. HOWEVER WITH THE EASTERLY FLOW IN THE LOW LEVELS AND EXPECTED NEAR SURFACE SATURATION...FELT IT WAS BEST TO SHOW A TEMPO FOR IFR FROM 11-15Z. CIGS WILL LIFT DURING THE LATE MORNING HOURS WITH VFR EXPECTED BY EARLY AFTERNOON. AN UNSTABLE AND UNCAPPED AIRMASS WILL EXIST OVER THE REGION TUESDAY. THE CONVECTIVE FORECAST BECOMES PROBLEMATIC AS MODEL GUIDANCE IS WILDLY VARYING ON TIMING AND COVERAGE. AM UNABLE TO PICK A MOST LIKELY WINDOW AT THIS TIME AND TO AVOID A LOW CONFIDENCE LENGTHY MENTION OF VCTS WILL OMIT IT FROM THE TAF AT THIS TIME...BUT IT MAY BE ADDED LATER. TR.92 && .PREV DISCUSSION... /ISSUED 334 PM CDT MON MAY 18 2015/ THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS NORTH TEXAS FOR THE FORESEEABLE FUTURE WITH SEVERAL ADDITIONAL CHANCES FOR RAIN AND THUNDERSTORMS AND CONTINUED FLOODING. THE UPPER LEVEL PATTERN CONTINUES TO FAVOR TROUGHING OVER THE WESTERN U.S. AND RIDGING TO THE EAST OF TEXAS. THIS WILL KEEP THE REGION IN AN ACTIVE SOUTHWESTERLY FLOW ALOFT THROUGH THE REMAINDER OF THE WEEK. ACROSS NORTH TEXAS THIS AFTERNOON...SKIES ARE PARTLY CLOUDY WITH TEMPERATURES IN THE MID 80S AND DEWPOINTS IN THE LOWER 70S. THIS YIELDS SURFACE BASED CAPE OF AROUND 2500 J/KG WITH LITTLE INHIBITION. A LACK OF A STRONG FORCING MECHANISM SUGGESTS THAT CONVECTION THIS AFTERNOON/EVENING SHOULD BE PRIMARILY DIURNALLY DRIVEN AND WEAKEN AFTER SUNSET. DEEP LAYER SHEAR IS AROUND 35KTS BUT MOST OF THIS IS IN THE FORM OF STRONGER WINDS ABOVE 700MB. THE FLOW FROM THE SURFACE TO 700MB IS QUITE WEAK AND SURFACE WINDS ARE EAST-SOUTHEAST IN MANY AREAS. THESE OPPOSING WINDS FROM THE SURFACE THROUGH THE MIDDLE OF THE ATMOSPHERE SHOULD RESULT IN VERY SLOW MOVING CONVECTION WHICH COULD PRODUCE VERY LOCALIZED HEAVY RAINFALL THROUGH THE EVENING. THERE IS A LOW SEVERE WEATHER THREAT MAINLY IN THE FORM OF DAMAGING WINDS FROM COLLAPSING THUNDERSTORMS. ONE SHORTWAVE TROUGH WILL EJECT NORTHEAST THROUGH THE 4-CORNERS REGION OVERNIGHT. THIS WILL ALLOW CONVECTION ACROSS WEST TEXAS TO BECOME MORE ORGANIZED AND MOVE EAST. THIS ACTIVITY SHOULD WEAKEN AS IT CONTINUES EAST...ALTHOUGH THE LATEST GFS SEEMS TO BE SUFFERING FROM SOME SERIOUS CONVECTIVE FEEDBACK AND HANGS ON TO DEEP CONVECTION THROUGH TOMORROW MORNING ACROSS NORTH TEXAS. THE CURRENT FORECAST WONT BE QUITE SO BULLISH ON POPS OVERNIGHT INTO TUESDAY...HOWEVER...IF THE GFS HAS LATCHED ON TO MORE ROBUST FORCING FOR ASCENT...WE MAY HAVE TO RAISE POPS OVERNIGHT. ON TUESDAY...RAIN CHANCES SHOULD INCREASE AS ANOTHER DISTURBANCE IN THE SOUTHWEST FLOW ALOFT MOVES ACROSS THE AREA. THIS COINCIDES WITH A SURGE OF MID LEVEL MOISTURE WHICH SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON...PRIMARILY WEST OF INTERSTATE 35. ON WEDNESDAY AND WED NIGHT...A COLD FRONT WILL MOVE SOUTHWARD AND RAIN/STORM CHANCES SHOULD INCREASE. SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME BUT THE MAIN THREAT WILL BE FLOODING FROM ADDITIONAL RAINFALL ON SATURATED SOILS. CONTINUED TROUGHING WILL PERSIST OVER THE SOUTHWEST U.S. THROUGH THE END OF THE WEEK WITH ADDITIONAL RAIN CHANCES EACH DAY. NOTE ABOUT FORECAST RAINFALL AMOUNTS AND RAINFALL GRAPHICS... WITH THE HEAVY RAINFALL OVER THE LAST COUPLE OF WEEKS AND CONTINUED ACTIVE WEATHER PATTERN...FORECAST RAINFALL AMOUNTS HAVE BECOME QUITE POPULAR FOR PLANNING PURPOSES. KEEP IN MIND THAT FORECAST RAINFALL AMOUNTS CAN VARY GREATLY OVER SHORT DISTANCES AND HAVE A NUMBER OF ASSUMPTIONS BUILT IN. THESE PRECIPITATION FORECASTS ASSUME THAT THE OVERALL CONVECTIVE FORECAST IS CORRECT ALONG WITH THE LOCATION AND DURATION OF PRECIPITATION. MULTIPLE DAY PRECIPITATION FORECASTS ARE LIKELY TO INCLUDE MORE THAN ONE ROUND OF PRECIPITATION...AND IT SHOULD NOT BE ASSUMED THAT ALL OF THE PRECIPITATION WILL OCCUR AT ONCE. OUR CURRENT FORECAST PRECIPITATION OVER THE NEXT SEVERAL DAYS HAS ANYWHERE FROM AROUND 1 INCH IN OUR SOUTHEAST TO OVER 2 INCHES IN OUR NORTHWEST COUNTIES THROUGH MID WEEK. ANY OF THESE SCATTERED DIURNAL SHOWERS AND STORMS CAN PUT DOWN CONSIDERABLY MORE PRECIPITATION OVER A SHORT DURATION. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 83 70 83 65 / 20 30 60 50 50 WACO, TX 70 84 70 85 66 / 30 30 30 20 50 PARIS, TX 66 81 68 80 62 / 20 20 50 50 50 DENTON, TX 67 81 69 81 61 / 20 40 60 50 50 MCKINNEY, TX 67 81 68 81 62 / 20 30 60 50 50 DALLAS, TX 70 83 70 83 65 / 20 30 60 50 50 TERRELL, TX 68 84 69 83 64 / 20 20 40 40 50 CORSICANA, TX 69 84 70 84 67 / 20 20 30 30 50 TEMPLE, TX 71 85 71 85 67 / 30 30 20 20 40 MINERAL WELLS, TX 68 80 68 82 63 / 20 50 50 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 18, 6:07 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 607 PM CDT MON MAY 18 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 607 PM CDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. A BRIEF STRONG TO SEVERE STORM IS POSSIBLE THROUGH SUNSET. GUSTY DOWNBURST WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL LEADING TO MINOR FLOODING WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT LIGHTING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM...ESPECIALLY NORTHWEST OF A COMANCHE... MINERAL WELLS...GAINESVILLE LINE WHERE RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE EXPECTED. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH SUNDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY SOUTH OF INTERSTATE 20 THIS EVENING. JLDUNN
In the hours before
Special weather statement, May 18, 4:37 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT MON MAY 18 2015
TXZ130-143-144-182215-
HAMILTON TX-BOSQUE TX-ERATH TX-
437 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAMILTON...
SOUTHEASTERN ERATH AND NORTHWESTERN BOSQUE COUNTIES UNTIL 515 PM
CDT...
AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IREDELL...OR 21 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST AT 25
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HICO...IREDELL AND WALNUT SPRINGS.
LAT...LON 3216 9803 3213 9789 3209 9787 3212 9781
3209 9767 3185 9778 3194 9801 3199 9812
TIME...MOT...LOC 2136Z 276DEG 21KT 3205 9791
AJSSpecial weather statement, May 18, 4:56 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT MON MAY 18 2015
TXZ147-161-182245-
LIMESTONE TX-FREESTONE TX-
456 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIMESTONE AND
FREESTONE COUNTIES UNTIL 545 PM CDT...
AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEXIA...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...TEAGUE...FAIRFIELD...WORTHAM...FAIRFIELD LAKE
STATE PARK...FORT PARKER STATE PARK...TEHUACANA AND KIRVIN.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 181 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3149 9606 3145 9617 3156 9667 3181 9662
3180 9650 3185 9639 3183 9600
TIME...MOT...LOC 2155Z 283DEG 19KT 3164 9642
AJSSpecial weather statement, May 18, 5:16 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT MON MAY 18 2015
TXZ157-159-182300-
MCLENNAN TX-CORYELL TX-
516 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CORYELL AND
SOUTHWESTERN MCLENNAN COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF FORT GATES...OR 8 MILES EAST OF GATESVILLE...
MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WACO...GATESVILLE...MCGREGOR...CRAWFORD...FORT GATES...OGLESBY AND
SOUTH MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3141 9776 3160 9773 3162 9763 3159 9761
3159 9760 3163 9752 3166 9730 3133 9730
TIME...MOT...LOC 2214Z 274DEG 14KT 3148 9759
AJSSpecial weather statement, May 18, 5:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT MON MAY 18 2015
TXZ161-182330-
LIMESTONE TX-
547 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE COUNTY UNTIL 630 PM
CDT...
AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GROESBECK...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...COOLIDGE...FORT PARKER STATE PARK...THORNTON AND
TEHUACANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3174 9687 3181 9672 3179 9650 3141 9624
3138 9632 3135 9632 3125 9653
TIME...MOT...LOC 2246Z 323DEG 15KT 3154 9652
AJSSpecial weather statement, May 18, 6:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT MON MAY 18 2015
TXZ142-156-182345-
LAMPASAS TX-MILLS TX-
605 PM CDT MON MAY 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMPASAS AND EASTERN
MILLS COUNTIES UNTIL 645 PM CDT...
AT 605 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF GOLDTHWAITE...OR 22 MILES NORTHEAST OF SAN SABA...
MOVING NORTHWEST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3143 9872 3165 9845 3163 9842 3142 9827
3146 9819 3144 9816 3141 9814 3126 9830
3138 9870 3139 9869 3141 9870 3140 9872
3141 9873 3142 9873
TIME...MOT...LOC 2305Z 117DEG 13KT 3140 9841
AJSSpecial weather statement, May 18, 6:34 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 634 PM CDT MON MAY 18 2015 TXZ157>160-190015- MCLENNAN TX-BELL TX-CORYELL TX-FALLS TX- 634 PM CDT MON MAY 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FALLS...NORTHEASTERN BELL...EAST CENTRAL CORYELL AND SOUTHWESTERN MCLENNAN COUNTIES UNTIL 715 PM CDT... AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BRUCEVILLE-EDDY...OR 12 MILES SOUTH OF HEWITT...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCGREGOR...LORENA...TROY...BRUCEVILLE-EDDY...MOODY...LOTT...GOLINDA AND MOTHER NEFF STATE PARK. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 306 AND 323. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3119 9753 3144 9750 3138 9698 3116 9702 TIME...MOT...LOC 2333Z 096DEG 11KT 3128 9726 AJS
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:03 PM CDT | Areal Flood Advisory | FWD | Milam | 117 min |
| May 18, 8:26 PM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| May 18, 8:36 PM CDT | River Flood Warning | FWD | Limestone | 40 hr |
| May 18, 8:41 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| May 18, 9:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 18, 10:44 PM CDT | Special Weather Statement | FWD | Bell, Robertson | 46 min |
| May 19, 3:48 AM CDT | Flash Flood Watch | FWD | Collin, Comanche, Cooke, Dallas, Delta, Denton and 24 more | 32 hr |
| May 19, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 38 min |
| May 19, 2:50 PM CDT | Special Weather Statement | FWD | Ellis | 40 min |
| May 19, 3:07 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| May 19, 3:09 PM CDT | Tornado Warning | FWD | Ellis | 36 min |
| May 19, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 41 min |
| May 19, 4:10 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| May 19, 4:31 PM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| May 19, 5:25 PM CDT | Special Weather Statement | FWD | Palo Pinto | 50 min |
| May 19, 5:33 PM CDT | Tornado Warning | FWD | Jack, Young | 27 min |
| May 19, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 50 min |
| May 19, 5:46 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 19, 5:56 PM CDT | Tornado Warning | FWD | Jack | 49 min |
| May 19, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 19, 5:59 PM CDT | Tornado Warning | FWD | Palo Pinto | 46 min |
| May 19, 6:26 PM CDT | Tornado Warning | FWD | Palo Pinto | 49 min |
| May 19, 6:36 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| May 19, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| May 19, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 42 min |
| May 19, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.